The buckling surfaces of thin shells with a local loss of stability
Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1243-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_6_a13,
author = {A. V. Sachenkov},
title = {The buckling surfaces of thin shells with a local loss of stability},
journal = {Doklady Akademii Nauk},
pages = {1243--1246},
year = {1962},
volume = {145},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a13/}
}
A. V. Sachenkov. The buckling surfaces of thin shells with a local loss of stability. Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1243-1246. http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a13/